# SDR AU971641

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494713
- Condition: Cracked
- Location: Lt Inb Spoiler
- Component: Boeing, ACTUATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH INBOARD GROUND SPOILER OUTBOARD ACTUATOR HOUSING PIVOT BEARING LUG BROKEN. SUSPECT CAUSED BY FATIGUE CRACKING ORIGINATING FROM MINOR CORROSION PITTING IN THE CENTRE OF THE BEARING BORE.
